# SDR O2G2004F00009

- Difficulty date: June 11, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N14TU
- Make and model: Lear 60LEAR
- Aircraft serial: 026
- Engine: Pwa PW305
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355843255
- Condition: Malfunctioned
- Location: Tail Compt
- Part time: 3,714 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, BOTH RED BLEED AIR LIGHTS ILLUMINATED.  TURNED RT BLEED AIR SWITCH OFF, LIGHTS STAYED ON.  TURNED RT BLEED AIR SWITCH ON, TURNED 1 BLEED AIR SWITCH OFF, LIGHTS STAYED ON.  WITH RT BLEED AIR SWITCH ON AND RT ENGINE TO IDLE AND LEFT BLEED AIR SWITCH OFF, THERE WAS NO CHANGE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  DURING DESCENT THRU 8000 FT, SHUT OFF BOTH LEFT AND RT BLEED AIR SWITCHES.  MET CABIN AT 4000 FT BOTH LT AND RT BLEED AIR LIGHTS EXTINGUISHED AT ABOUT 2000 FT ON APPROACH.  DURING TROUBLESHOOTING FOUND TAIL COMPARTMENT OVERHEAT DETECTION LOOP CONTACTING DUCT CAUSING A FAULT INDICATION.  REPOSITION OVERHEAT DETECTOR LOOP IAW MFG MM.
